# SDR 98ZZZX549

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1629
- Make and model: Israel 1124
- Aircraft serial: 363
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Fitting
- Part number: 453005509
- Condition: Cracked
- Location: H Stab Aft Spar
- Part time: 7,428 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN HORIZONTAL STABILIZER AFT SPAR SPLICE HINGE FITTING OUTBOARD LUGS.  LANDINGS, 5,442.
